# SDR CA990715001

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DC
- Condition: Damaged
- Location: Cockpit Dg
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FOLLOWING INSTALLATION OF NEWLY OVERHAULED DIRECTIONAL GYRO, THE PILOT REPORTED A SMOKE SMELL AND FLAG ON THE DIRECTIONAL GYRO SWUNG ON/OFF.  THE DIRECTIONAL GYRO CIRCUIT BREAKER WAS PULLED WHICH RECTIFIED THE PROBLEM.
